# SDR SWAA2025012388581

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 62,984 hours, 37,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EXTERIOR EMER LIGHT INOP.<[01] 01 - REMOVED AND REPLACED LAMP ON R/H OVERWING EXIT EXTERIOR LIGHT PER [AMM 33-51-04-960-801-NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
